# SDR SWIA200616795

- Difficulty date: June 23, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 7,641 hours, 6,741 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED DURING DESCENT AT APPROXIMATELY 28,000'.  REPLACED CAPTAIN'S WINDSHIELD IAW CRJ 200 MM 56-00-00, 56-11-01, 56-12-01  AND RII 56-402.  OPERATIONAL CHECKS GOOD, PN OFF: 601K33033-17, SN OFF: 03070H8328.
